# SDR DALA2024070506778

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0425353) CRACK IN R/H STAB LOWER SKIN AT STAB STA 129.5, 17" AFT OF FWD SPAR. REPAIRED CRACK AT R/H STAB STA 129.5 LOWER SKIN 17" AFT OF FWD SPAR IAW B737 SRM 55-10-01-2R-11.
